# SDR 9613299152

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHTS AND AFT RIGHT AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK B5-28.  ALL EMERGENCY LIGHTS CHECKED OK.
